Alert archive / South Dakota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 142, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at Jul 25, 2012, 3:41 AM CDT for Edmunds County, McPherson County, South Dakota. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2012, 3:41 AM CDT (08:41 UTC)
- Expired
- Jul 25, 2012, 4:30 AM CDT
- In force
- 49 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Edmunds County, SD, McPherson County, SD
The radar
The Aberdeen radar (KABR), 73 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 3:45 AM CDT | TSTM WND DMG | 7 S Hosmer, SD | EMERGENCY MANAGER RELAYS REPORTS OF SEVERAL BUILDINGS AND GRAIN BINS DAMAGED BY STRONG WINDS CLUSTERED IN NORTHEAST COTTONWOOD TOWNSHIP. RADAR ESTIMATED TIME. |
| Jul 25, 3:48 AM CDT | TSTM WND DMG | 4 S Hosmer, SD | QUARTER HAIL ALONG WITH STRONG WINDS. SKYLIGHTS BLOWN OUT AND CROP AND FENCE DAMAGE. TIME ESTIMATED FROM RADAR. |
| Jul 25, 3:48 AM CDT | HAIL 1 | 4 S Hosmer, SD | QUARTER HAIL ALONG WITH STRONG WINDS. SKYLIGHTS BLOWN OUT AND CROP AND FENCE DAMAGE. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 8.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2782 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 293 m²/s²
- 0-3 km storm-relative helicity
- 367 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
323 WUUS53 KABR 250841 SVRABR SDC045-089-250930- /O.NEW.KABR.SV.W.0142.120725T0841Z-120725T0930Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ABERDEEN SD 341 AM CDT WED JUL 25 2012 THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN EDMUNDS COUNTY IN NORTH CENTRAL SOUTH DAKOTA... SOUTH CENTRAL MCPHERSON COUNTY IN NORTH CENTRAL SOUTH DAKOTA... * UNTIL 430 AM CDT * AT 339 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BOWDLE...OR 21 MILES EAST OF SELBY...MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HOSMER AROUND 355 AM CDT... ROSCOE AROUND 400 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4566 9915 4546 9902 4536 9967 4554 9970 TIME...MOT...LOC 0841Z 250DEG 30KT 4544 9958 WIND...HAIL 60MPH 1.00IN $$ PARKIN
2 follow-up statements
916 WWUS53 KABR 250911 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 411 AM CDT WED JUL 25 2012 SDC045-089-250930- /O.CON.KABR.SV.W.0142.000000T0000Z-120725T0930Z/ MCPHERSON SD-EDMUNDS SD- 411 AM CDT WED JUL 25 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL EDMUNDS AND SOUTH CENTRAL MCPHERSON COUNTIES UNTIL 430 AM CDT... AT 406 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHEAST OF ROSCOE...OR 12 MILES NORTHWEST OF IPSWICH...MOVING EAST AT 35 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTH CENTRAL EDMUNDS AND SOUTH CENTRAL MCPHERSON COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4542 9930 4557 9945 4566 9915 4546 9902 TIME...MOT...LOC 0912Z 250DEG 30KT 4556 9916 WIND...HAIL 60MPH <.75IN $$ PARKIN
380 WWUS53 KABR 250927 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 427 AM CDT WED JUL 25 2012 SDC045-089-250938- /O.EXP.KABR.SV.W.0142.000000T0000Z-120725T0930Z/ MCPHERSON SD-EDMUNDS SD- 427 AM CDT WED JUL 25 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL EDMUNDS AND SOUTH CENTRAL MCPHERSON COUNTIES WILL EXPIRE AT 430 AM CDT/330 AM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4542 9930 4557 9945 4566 9915 4546 9902 TIME...MOT...LOC 0928Z 250DEG 30KT 4561 9898 $$ PARKIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 12:35 AM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jul 25, 12:35 AM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 1235 AM CDT WED JUL 25 2012 .UPDATE... SEE UPDATED AVIATION DISCUSSION BELOW. STORMS ACROSS CENTRAL SD HAVE WEAKENED BELOW SEVERE LIMITS AND NOW JUST DEALING WITH AN AREA OF MODERATE TO HEAVY RAIN MOVING NORTHEAST. SEVERE THREAT STILL THERE SO WILL LET SVR WATCH 515 RIDE FOR A WHILE AND EVALUATE LATER. MADE SOME CHANGES TO WX/POP GRIDS FOR THE REMAINDER OF THE EVENING BASED ON CURRENT RADAR TRENDS. ADDITIONAL DEVELOPMENT OVER WESTERN SD MAY MOVE INTO THE WESTERN CWA LATER TONIGHT SO INCREASED POPS AFTER 06Z FOR THOSE COUNTIES. ALSO INCREASED SKY COVER FOR THE REMAINDER OF THE NIGHT AS BLOW OFF FROM CONVECTION WILL LIKELY KEEP SKIES MOSTLY CLOUDY OVER THE AREA ALL NIGHT. && .PREVIOUS DISCUSSION... .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT NOT A PARTICULARLY HIGH CONFIDENCE FORECAST FOR TNT GIVEN CURRENT CAP ACROSS THE REGION. LATEST MSAS INDICATES A SFC LOW DEVELOPING NEAR K9V9 AS ENERGY RIDES INTO THE MID LEVEL RIDGE OVER THE AREA. WEAK ELEVATED THUNDER HAS ALREADY DEVELOPED ACROSS THE NORTHEAST CWA DUE TO INCREASING WAA AHEAD OF PREVIOUSLY MENTIONED SYSTEMS. FOR TNT S/W OVER SOUTHWEST ND/NORTHWEST SD WILL CONTINUE TO PUSH E-NE AND SHOULD GRADUALLY CRASH HEIGHTS ACROSS THE NORTHERN PLAINS. HOWEVER THE MODELS CONTINUE TO ADVERTISE A PRETTY HEALTHY EML OVERTOP THE SURFACE BOUNDARY AND WARM SECTOR AS IT MOVES EAST. THUS HAVE TO WONDER IF SFC BASED CONVECTION WILL INDEED BE ABLE TO FIRE UP? MOST MODEL RUNS INCLUDING GFS ENSEMBLES/SREF NOW INDICATE HIGHER PROBABILITIES FOR AN MCS SPREADING ACROSS NORTH DAKOTA AND PERHAPS CLIPPING THE NORTHERN ABR CWA ON THE PERIPHERY OF THE CAP. DEEP LAYER SHEAR ACROSS THE NORTHERN CWA IS ADEQUATE FOR SUPERCELLS BUT THE BETTER NUMBERS ARE UP IN NORTH DAKOTA. LIKEWISE...LOW LEVEL SHEAR ISNT HALF BAD ALONG THE ND/SD BORDER THIS EVENING SO WILL NEED TO KEEP THIS IN MIND IF STORMS GET GOING. MOISTURE CONVERGENCE VIA PWAT PROGS LOOKS STRONGEST OVER SOUTHEAST NORTH DAKOTA AND CENTRAL MINNESOTA THIS EVENING AND OVERNIGHT. THAT COULD CERTAINLY LEAD TO SOME PRETTY HEFTY RAIN AMOUNTS OVER THE FAR NORTHEAST CWA AND THUS WILL INCLUDE MENTION OF SUCH IN THE FORECAST FOR THAT AREA. THE REST OF THE FORECAST IS MORE STRAIGHT FORWARD. BEHIND THE FRONT A REFRESHING SFC HIGH GRADUALLY BUILDS SOUTH INTO THE REGION ON THE BACKSIDE OF A MID LEVEL TROF DIVING TOWARD THE UPPER MISSISSIPPI RIVER VALLEY. SOME ENERGY FROM THAT TROF SKIRTS THE FAR NORTHEAST CWA ON THURSDAY AND COULD PROVIDE FOR A FEW SHOWERS OR STORMS DURING THE HEAT OF THE DAY. THURSDAY NIGHT SHOULD BRING THE COOLEST TEMPERATURES WE HAVE SEEN IN A WHILE AS DRY AIR ADVECTS IN FROM THE NORTH. TEMPERATURES WILL STILL BE NEAR OR ABOVE NORMAL FOR WEDNESDAY...BUT THEN SHOULD DROP TO NEAR OR BELOW NORMAL FOR THURSDAY AND FRIDAY AS THAT SURFACE HIGH FILTERS ACROSS THE REGION. .LONG TERM...FRIDAY THROUGH TUESDAY EXTENDED FORECAST CONTINUES TO FEATURE DECENT AGREEMENT IN HANDLING LONG TERM TRENDS. THE FLOW WILL BE DOMINATED BY BROAD UPPER RIDGE OVERHEAD...REMINISCENT OF THE RECENT REGIME WITH SEVERAL MINOR DIFFERENCES. THE FLOW WILL FEATURE SEVERAL WEAK EMBEDDED WAVES TO PROVIDE THE IMPETUS FOR CONVECTION...BUT AGAIN...TIMING OF INDIVIDUAL FEATURES REMAINS UNCERTAIN THIS FAR OUT. THE MAIN DIFFERENCES...H7 TEMPERATURES WILL RUN IN LOW TEENS CELSIUS...LESS OF A CAP THAN IN RECENT DAYS. THE CENTER OF THE MID LEVEL RIDGE IS A LITTLE MORE WESTWARDS IN COMPARISON...SO MOISTURE RETURN WILL BE MORE PACIFIC IN NATURE VS WHEN TAPPING THE HIGHER HUMIDITY OF THE GULF OF CALIFORNIA...SO ANTICIPATE A GREATER PERIOD OF MID LEVEL DRY AIR FOR LESS OVERALL THUNDERSTORM COVERAGE. H85 TEMPERATURES WILL BE SOMEWHAT MODERATED...MORE LIKELY IN THE LOW TO MID 20S. && .AVIATION... 06Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS VFR FLYING WEATHER CONDITIONS /OUTSIDE OF CONVECTION AREAS/ ARE EXPECTED OVER THE NEXT 24 HOURS. THUNDERSTORMS CONTINUE TO MOVE NORTHEAST ACROSS THE FORECAST AREA EARLY THIS MORNING...HAVING ALREADY WORKED THE KPIR TERMINAL OVER. STORMS ARE EXPECTED TO PERSIST THROUGH MID-MORNING..WITH THE KABR/KATY TERMINALS NOW HOLDING THE HIGHEST PROBABILITY OF SEEING THUNDERSTORMS OVER THE NEXT 6 HOURS. THAT SAID...THERE ARE ADDITIONAL SHOWERS AND STORMS DEVELOPING/MOVING UP INTO WESTERN SOUTH DAKOTA OUT OF WYOMING...PLACING THE KPIR AND KMBG TERMINALS INTO ANOTHER ROUND OF POTENTIAL CONVECTION MAINLY BETWEEN 09Z AND 15Z WEDNESDAY. CONTINUING TO MENTION THUNDER IN THE TAFS FOR THESE REASONS. WINDS WILL CONTINUE TO SLOWLY SHIFT AROUND TO NORTH/NORTHWEST BEHIND A SLOW MOVING COLD FRONT EARLY THIS MORNING THROUGH THE DAY TODAY. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...PARKIN SHORT TERM...TDK LONG TERM...CONNELLY AVIATION...TMT WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jul 24, 4:56 AM CDT, 22 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 456 AM CDT TUE JUL 24 2012 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-251000- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 456 AM CDT TUE JUL 24 2012 /356 AM MDT TUE JUL 24 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE INTO NORTH CENTRAL SOUTH DAKOTA LATE THIS AFTERNOON INTO THE EARLY EVENING. SOME STORMS COULD BE SEVERE WITH LARGE HAIL AND STRONG WINDS. SCATTERED STORMS ARE EXPECTED TO CONTINUE EAST ACROSS THE AREA OVERNIGHT WITH A CONTINUED THREAT FOR LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A LINGERING CHANCE FOR SHOWERS AND STORMS IS IN THE FORECAST FOR WEDNESDAY...BUT THE SEVERE THREAT APPEARS VERY LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY BY EARLY EVENING ACROSS NORTH CENTRAL SOUTH DAKOTA. TMT
In the hours before
Special weather statement, Jul 24, 10:00 PM CDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 1000 PM CDT TUE JUL 24 2012 SDZ033-045-250345- JONES-STANLEY- 900 PM MDT TUE JUL 24 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN JONES AND SOUTHERN STANLEY COUNTIES UNTIL 945 PM MDT/1045 PM CDT/... AT 957 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR VAN METRE...OR 19 MILES NORTH OF MURDO... MOVING NORTHEAST AT 20 MPH. A FEW LOCATIONS IN THE ADVISORY INCLUDE WENDTE AND FORT PIERRE. SMALL HAIL...AND WINDS AROUND 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT WEDNESDAY MORNING/300 AM CDT WEDNESDAY MORNING/ FOR NORTH CENTRAL SOUTH DAKOTA. && CONNELLY
Special weather statement, Jul 25, 1:26 AM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 126 AM CDT WED JUL 25 2012 SDZ015-250715- DEWEY- 1226 AM MDT WED JUL 25 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN DEWEY COUNTY UNTIL 115 AM MDT... AT 1223 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DUPREE...MOVING NORTHEAST AT 40 MPH. A FEW LOCATIONS IN THE ADVISORY INCLUDE LANTRY...EAGLE BUTTE... ISABEL...GREEN GRASS...PARADE...FIRESTEEL...LITTLE MOREAU REC AREA AND TIMBER LAKE. WINDS AROUND 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT WEDNESDAY MORNING FOR NORTH CENTRAL SOUTH DAKOTA. && PARKIN
Special weather statement, Jul 25, 2:01 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 201 AM CDT WED JUL 25 2012 MNZ039-046-SDZ008-250745- BIG STONE-ROBERTS-TRAVERSE- 201 AM CDT WED JUL 25 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN BIG STONE...NORTHERN ROBERTS AND TRAVERSE COUNTIES UNTIL 245 AM CDT... AT 159 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WHITE ROCK TO 8 MILES SOUTHWEST OF WHEATON TO WILMOT...MOVING EAST AT 45 MPH. A FEW LOCATIONS IN THE ADVISORY INCLUDE WHEATON...TINTAH...BARRY... DUMONT...COLLIS...CHARLESVILLE...GRACEVILLE...CLINTON AND JOHNSON. WINDS AROUND 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. HEAVY RAIN IS ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && PARKIN
Local storm report, Jul 25, 2:21 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
221 AM CDT WED JUL 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM TSTM WND GST 12 WNW EAGLE BUTTE 45.07N 101.47W
07/25/2012 M58 MPH DEWEY SD MESONET
TIME ESTIMATED
&&
EVENT NUMBER ABR1200299
TMTThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 9:19 PM CDT | Severe Thunderstorm Warning | ABR | Jones, Stanley | 41 min |
| Jul 24, 10:27 PM CDT | Severe Thunderstorm Warning | ABR | Hughes, Stanley, Sully | 25 min |
| Jul 25, 1:33 AM CDT | Severe Thunderstorm Warning | ABR | Dewey | 42 min |
| Jul 25, 4:05 AM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds, McPherson | 40 min |
| Jul 25, 4:44 AM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds, McPherson | 14 min |
| Jul 25, 5:04 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Clark, Day, Spink | 41 min |
| Jul 25, 5:37 PM CDT | Severe Thunderstorm Warning | ABR | Spink | 13 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.